MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH VENT LINE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH VENT LINE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 20014
Medical Device Problem Codes Contamination (1120); Mechanical Problem (1384); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e initial reporter: the first and last names and phone number of the initial report are not available due to regional privacy laws.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a dlp aortic root cannula with a vent line, it was reported that at the moment the needle was inserted into the vein, the luer lock that was holding the needle in place was difficult to remove.When they used force to remove it, a white sponge-like part remained in the luer lock part.It appeared that the luer part had also been deformed.After the puncture, it appeared that no blood was touched anywhere other than the needle and there was no blood staining anywhere else.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that that the screw part at the top of the cannula was hard and did not come off.It could not be check with the physician in charge, so the customer is unsure.As for the deformation, it may have been deformed because it was removed with force but it was not known whether it was actually deformed.The white sponge-like part is referring to the middle of the axis, there is a white substance of approximately 2mm.
 
Additional Manufacturer Narrative
Correction:fdm code updated d.4.Udi updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH VENT LINE
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21879824
Report Number2184009-2025-00559
Device Sequence Number12954096
Product Code DWF
UDI-Device Identifier00613994495549
UDI-Public(01)00613994495549(17)260927(10)2023091127
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K810548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model Number20014
Device Catalogue Number20014
Device Lot Number2023091127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/15/2025
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown